# SDR IPXA2019092047018

- Difficulty date: August 28, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57110340206
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LT WING FR 40 FITTING FASTENER HOLE IS CRACKED AT 7 O'CLOCK POS APPROX 0.250" IN LENGTH, DEPTH GREATER THAN .020". REPAIRED CRACKED LT WING FR 40 FITTING FASTENER HOLE IAW EO A300-5710-64579-C APPENDIX D. (MINOR)
